# SDR SIMA20150621008

- Difficulty date: June 21, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 26,840 hours, 22,593 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12021755001
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II SKIN CRACKED.  REPAIRED IAW ERS-EM-55MR-325.
